# SDR HNAA2013052700308

- Difficulty date: May 27, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8102
- Aircraft serial: 290
- Aircraft time: 44,722 hours, 51,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IS INOPRATIVE AT GALLEY.  R & R BULB.  OPS CHECKED GOOD.
